Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 10, 2016, 7:48 PM EDT for Grant County, Huntington County, Wabash County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 7:48 PM EDT (23:48 UTC)
- Expired
- May 10, 2016, 8:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Grant County, IN, Huntington County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
334 WUUS53 KIWX 102348 SVRIWX INC053-069-169-110030- /O.NEW.KIWX.SV.W.0011.160510T2348Z-160511T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 748 PM EDT TUE MAY 10 2016 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA... SOUTHEASTERN WABASH COUNTY IN NORTH CENTRAL INDIANA... NORTH CENTRAL GRANT COUNTY IN CENTRAL INDIANA... * UNTIL 830 PM EDT * AT 747 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LA FONTAINE...MOVING NORTH AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... HUNTINGTON...WABASH...ANDREWS...LA FONTAINE...LAGRO...MOUNT ETNA... LINCOLNVILLE...SERVIA...JALAPA...SPEICHERVILLE...URBANA...BANQUO AND TREATY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4059 8563 4059 8577 4094 8582 4091 8548 TIME...MOT...LOC 2347Z 184DEG 24KT 4064 8571 HAIL...1.00IN WIND...<50MPH $$ PBM
1 follow-up statement
952
WWUS53 KIWX 110020
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
820 PM EDT TUE MAY 10 2016
INC053-069-169-110030-
/O.EXP.KIWX.SV.W.0011.000000T0000Z-160511T0030Z/
HUNTINGTON IN-WABASH IN-GRANT IN-
820 PM EDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HUNTINGTON...
SOUTHEASTERN WABASH AND NORTH CENTRAL GRANT COUNTIES WILL EXPIRE AT
830 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4059 8563 4059 8577 4094 8582 4091 8548
TIME...MOT...LOC 0011Z 184DEG 24KT 4064 8571
$$
PBMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:15 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 10, 4:15 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 415 PM EDT TUE MAY 10 2016 .SYNOPSIS... ISSUED AT 402 PM EDT TUE MAY 10 2016 THE COMBINATION OF A SLOW MOVING UPPER LEVEL DISTURBANCE AND A WARM FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA...MAINLY THROUGH THIS EVENING. A FEW ISOLATED SHOWERS MAY PERSIST ACROSS EXTREME NORTHEAST INDIANA AND NORTHWEST OHIO INTO WEDNESDAY...BUT MOST LOCATIONS WILL BE DRY. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY AGAIN ON THURSDAY AS A STRONGER SYSTEM AND COLD FRONT TRACK ACROSS THE AREA. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER TO UPPER 50S. HIGH TEMPERATURES ON WEDNESDAY WILL RANGE FROM THE LOWER TO UPPER 70S. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 402 PM EDT TUE MAY 10 2016 BAND OF SHOWERS ASSOCIATED WITH ISENTROPIC UPGLIDE NORTHWARD ADVANCING LOW LEVEL THETAE GRADIENT HAS STEADILY LIFTED NORTHEASTWARD THROUGH THE DAY AND WILL CONTINUE TO IMPACT FAR NORTHEAST PORTIONS OF THE FORECAST AREA LATE THIS AFTERNOON. OTHERWISE THE FOCUS FOR THE NEAR TERM FORECAST THROUGH THIS EVENING WILL CENTER ON SHOWER/STORM REDEVELOPMENT WITH NEXT SHORT WAVE TRACKING ACROSS EAST CENTRAL ILLINOIS/CENTRAL INDIANA THIS EVENING. WHILE STRONGEST FORCING WITH THIS WAVE MAY REMAIN JUST SOUTH OF THE LOCAL AREA...AN OLD REMNANT MCV FEATURE ACROSS NORTHEAST ILLINOIS IS ALSO EXPECTED TO DRIFT ACROSS NORTH CENTRAL INDIANA THROUGH EARLY THIS EVENING. SOME SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST ILLINOIS/NORTHWEST INDIANA WITH THIS FEATURE ALONG LOW LEVEL WARM FRONT...AND WOULD EXPECT THIS TREND TO CONTINUE EASTWARD ACROSS CENTRAL PORTIONS OF THE FORECAST AREA THROUGH EARLY EVENING. MID LEVEL LAPSE RATES WILL CONTINUE TO BE ON THE MEAGER SIDE ALTHOUGH LOW LEVEL WARM/MOIST ADVECTION MAY STILL PROMOTE A WINDOW OF 500-1000 J/KG SURFACE BASED CAPES LATE AFTERNOON/EARLY EVENING ACROSS SOUTHERN HALF. OVERALL SHEAR PROFILES ARE ALSO RELATIVELY WEAK...ALTHOUGH SOME ENHANCEMENT TO DEEP LAYER SHEAR IS POSSIBLE WITH THE APPROACHING MCV. AN ISOLATED STRONG STORM IS STILL POSSIBLE THROUGH EARLY EVENING...ALTHOUGH WOULD SUSPECT WEAK MID LEVEL LAPSE RATES/MARGINAL INSTABILITY TO BE PRIMARY LIMITING FACTOR TO A MORE SUBSTANTIAL THREAT. SCATTERED SHOWERS LIKELY TO PERSIST THROUGH MID EVENING ACROSS THE SOUTH...WITH DOWNWARD TREND EXPECTED LATE EVENING/OVERNIGHT AS LINGERING WEAK DCVA WITH AFOREMENTIONED SYNOPTIC WAVE BEGINS TO PUSH OFF TO THE EAST. DID EXTEND LOW POPS INTO THE EARLY PORTIONS OF THE OVERNIGHT...MAINLY ACROSS THE SOUTHEAST. THE OTHER POSSIBLE CONCERN TONIGHT WILL BE POTENTIAL FOG FORMATION...PARTICULARLY ACROSS NORTHWEST PORTIONS OF THE AREA. WILL MAINTAIN SOME ISOLD RAIN SHOWER MENTION ACROSS THE FAR EAST INTO WEDNESDAY AS WEAK LOW LEVEL THETAE RIDGE LAGS BACK ACROSS NORTHWEST OHIO THROUGH MIDDAY. WEAK LOW LEVEL CONVERGENT AXIS REFLECTION OF THIS FEATURE IS ALSO EXPECTED TO LINGER ACROSS THE FAR EAST WEDNESDAY MORNING. OTHERWISE...MILDER CONDITIONS IN STORE FOR WEDNESDAY AS STRONGER LOW LEVEL WARM ADVECTION RAMPS UP IN THE AFTERNOON WITH HIGHS FROM LOWER 70S NORTHEAST TO UPPER 70S SOUTHWEST. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 402 PM EDT TUE MAY 10 2016 QUIET CONDITIONS TO BEGIN THE LONG TERM PERIOD WEDNESDAY NIGHT AS SHORT WAVE RIDGING REMAINS IN PLACE IN ADVANCE OF A MORE SUBSTANTIAL UPPER TROUGH TO AFFECT THE AREA LATE WEDNESDAY NIGHT INTO THURSDAY. A WEAKER LEAD SHORT WAVE IS EXPECTED TO RACE ACROSS THE WESTERN GREAT LAKES LATER WEDNESDAY NIGHT HELPING TO ADVECT BETTER LOW LEVEL MOISTURE AXIS EASTWARD TO THE WESTERN GREAT LAKES. MAIN ITEM OF UNCERTAINTY FOR THIS FORECAST WILL BE LONGEVITY OF ANY UPSTREAM CONVECTION INTO THE LOCAL AREA THURSDAY MORNING. AT THIS TIME...EXPECTING SOME DIMINISHMENT IN PRECIP THURSDAY MORNING AS LOW LEVEL JET VEERS AND PRIMARY MID/UPPER FORCING LAGS UPSTREAM...BUT WILL MAINTAIN RAMP UP TO LIKELY POPS ACROSS EASTERN HALF OF THE AREA IN THE AFTERNOON. SOME LOWER END SEVERE THREAT MAY EVOLVE WITH THIS SETUP AS NARROW INSTABILITY AXIS DEVELOPS JUST IN ADVANCE OF COLD FRONT...WHICH SHOULD HAVE A FAVORABLE LATE AFTERNOON TIMING...PARTICULARLY FOR AREAS EAST OF INTERSTATE 69. ONE LESS FAVORABLE ITEM OF NOTE FOR SEVERE SETUP CONTINUES TO BE POTENTIAL OF MORE SUBSTANTIAL SHEAR TO BE CONFINED TO POST- FRONTAL ENVIRONMENT. COOLER AIR TO ADVECT INTO THE AREA THURSDAY/FRIDAY WITH ANOTHER MORE AMPLIFIED NORTHERN STREAM TROUGH LIKELY TO INDUCE SOME DOWNSTREAM FRONTOGENETIC RESPONSE LATE FRIDAY NIGHT/SATURDAY...AND WILL MAINTAIN LOW CHANCE POPS FOR THIS PERIOD. HIGHS FOR THE WEEKEND SHOULD BE LIMITED TO THE MID/UPPER 50S WITH SOME MODERATION BY THE BEGINNING OF NEXT WEEK. SOME QUESTION REMAINS AS TO HOW FAR SOUTH LOW LEVEL BAROCLINIC ZONE WILL BE SUPPRESSED EARLY NEXT WEEK...SO DID MAINTAIN SLIGHT CHANCE POPS FOR PORTIONS OF DAYS 5-7 WITH ADDITIONAL NORTHWEST FLOW WAVES POSSIBLE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 150 PM EDT TUE MAY 10 2016 LOW CONFIDENCE FORECAST FOR CLOUDS/PRECIP INTO EARLY EVENING AND FOG/STRATUS CHANCES OVERNIGHT. MAIN BAND OF RAIN/RAIN SHOWERS WILL BE EXITING BOTH TAF SITES NEAR VALID TIME SO WILL LEAVE ANY SHOWER MENTION OUT. MONITORING TRENDS UPSTREAM AS AREA OF AT LEAST PARTIAL CLEARING WAS ADVANCING NORTHEAST AHEAD OF A UPPER LEVEL DISTURBANCE. MAIN CONVECTIVE THREAT SHOULD RESIDE WELL SOUTH OF THE AREA...BUT SCATTERED SHOWERS/ISOL THUNDER SHOULD MATERIALIZE WITH KFWA HAVING THE BEST CHANCE FOR IMPACTS FOR A FEW HOURS LATER THIS AFTERNOON. CONFIDENCE AND COVERAGE OF SHRA/TSRA LOW ENOUGH TO WARRANT HOLDING ONTO VCSH FOR NOW DURING BEST TIME FRAME (20Z TUES TO 00Z WEDS). AS PARTIAL CLEARING ARRIVES CIGS/VSBYS COULD IMPROVE TO VFR BUT WON'T HOLD LONG AS LOW CLOUDS AND FOG MOVE BACK IN LATER TONIGHT GIVEN MOIST BOUNDARY LAYER AND DROP BELOW CROSSOVER TEMPS COULD SEE STRATUS GRAB HOLD WITH IFR CONDITIONS POSSIBLE. HAVE KEPT TAFS CONSERVATIVE BUT LATER FORECASTS MAY NEED TO HIT HARDER. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MARSILI SHORT TERM...MARSILI LONG TERM...MARSILI AVIATION...FISHER VISIT US AT WWW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 10, 9:27 AM EDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 927 AM EDT TUE MAY 10 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-111330- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 927 AM EDT TUE MAY 10 2016 /827 AM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING...MAINLY ALONG AND SOUTH OF ROUTE 30. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE THURSDAY ESPECIALLY EAST OF THE HIGHWAY 15 CORRIDOR. A MARGINALLY SEVERE STORM IS POSSIBLE WITH GUSTY WINDS AND SMALL HAIL ESPECIALLY FROM NORTHEAST INDIANA THROUGH NORTHWEST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-111330- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 927 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ISOLATED THUNDERSTORM IS POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, May 10, 6:15 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 615 PM EDT TUE MAY 10 2016 INZ014>016-102245- MARSHALL-KOSCIUSKO-FULTON- 615 PM EDT TUE MAY 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FULTON... SOUTHEASTERN MARSHALL AND SOUTHWESTERN KOSCIUSKO COUNTIES... AT 613 PM EDT...A STRONG THUNDERSTORM WAS JUST EAST OF ROCHESTER...MOVING NORTHEAST AT 20 MPH. WINDS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WARSAW...ROCHESTER...AKRON...MENTONE...TIPPECANOE...ETNA GREEN... BURKET...BEAVER DAM...LAKE MANITOU...ATWOOD...ATHENS...HOFFMAN LAKE...TALMA...SEVASTOPOL...OLD TIP TOWN...PALESTINE AND BEAVER DAM LAKE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4100 8604 4104 8622 4131 8608 4125 8583 TIME...MOT...LOC 2213Z 204DEG 19KT 4108 8608 SKIP
Special weather statement, May 10, 6:59 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 659 PM EDT TUE MAY 10 2016 INZ016-102345- KOSCIUSKO- 659 PM EDT TUE MAY 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KOSCIUSKO COUNTY... AT 658 PM EDT...A STRONG THUNDERSTORM WAS NEAR MENTONE...OR 7 MILES SOUTHWEST OF WARSAW...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WARSAW...WINONA LAKE...MENTONE...LEESBURG...BURKET...OSWEGO... ATWOOD...MONOQUET...LITTLE CHAPMAN LAKE...CLUNETTE...BIG CHAPMAN LAKE...PALESTINE AND IRISH LAKE. && LAT...LON 4110 8598 4121 8605 4137 8587 4127 8568 TIME...MOT...LOC 2258Z 217DEG 13KT 4116 8595 PBM
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:15 PM EDT | Special Weather Statement | IWX | Kosciusko | 30 min |
| May 10, 6:59 PM EDT | Special Weather Statement | IWX | Kosciusko | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.